MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-PNK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The g5 system is associated with product code pqf.
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2016, that on (b)(6) 2016, the receiver displayed err121 and 69.No additional patient or event information is available.The receiver was returned for evaluation.An external visual inspection was performed and passed.The receiver data log was downloaded and reviewed and firmware errors were observed.The reported event of the receiver displaying err121 and 69 was confirmed.A root cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6278827
Report Number3004753838-2017-10266
Device Sequence Number19015496
Product Code MDS
UDI-Device Identifier00386270000262
UDI-Public(01)00386270000262(241)MT22719-PNK(10)5216910(17)NA
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-PNK
Device Catalogue NumberSTK-GF-PNK
Device Lot Number5216910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2016
Initial Report FDA Received Date01/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight68